I am on Provera to help get my long absent period back in the picture. I was on Depo and had my last shot in January, which made me due for one in April. I didn't get it so I could get pregnant. I have not had a period in over a year, and I have been on provera for 4 days and it still hasn't started. How long does it take? I am on a 10 day prescription. I also have had hot flashes. I have never had them before. Is it because of the provera???
I have had one son by C-section(failure to progess)and no birth control has worked for me since. Could my C-section have something to do with it??
I doudt if having a c-section would effect you from concieving again.The depo shot can mess your menstrual cycles for quite a while.I don't know anything about the provera and hot flashes.You really need to discuss this issue with your gynecologist.Has your gynecologist checked your hormone levels?Or any type of blood work?Make an appointment with your gynecologist.He/orShe can answer your qeustions and decide on what method needs to be tried next.Take care.TNT406.
My gyno did do some blood work to test for thyroid and breastmilk hormones to rule it out. Both came out on the high side of normal. I still have not started my period and I have 2 days left on my script for provera.
Hi,Did your gyno say what next step she would take?Having your thyroid and breast milk hormone lvels checked was a good idea,but still not having a period concerns me.Ask your gyno if the drug Provero doesn't help, what will be there next step.Take care of your self and post back in and let me know how your doing.TNT406.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.